On some noetherian rings of $C^{\infty}$ germs on a real closed field

Volume 100 / 2011

Abdelhafed Elkhadiri Annales Polonici Mathematici 100 (2011), 261-275 MSC: Primary 26E10, 13F25, 32B05, 32B20; Secondary 03C10. DOI: 10.4064/ap100-3-4

Abstract

Let $R$ be a real closed field, and denote by $\mathcal{E}_{R,n}$ the ring of germs, at the origin of $R^n$, of $ C^\infty$ functions in a neighborhood of $0\in R^n$. For each $n\in\mathbb{N}$, we construct a quasianalytic subring $\mathcal{A}_{R,n}\subset\mathcal{E}_{R,n}$ with some natural properties. We prove that, for each $n\in\mathbb{N}$, $\mathcal{A}_{R,n}$ is a noetherian ring and if $R=\mathbb{R}$ (the field of real numbers), then $\mathcal{A}_{\mathbb{R},n}=\mathcal{H}_n$, where $\mathcal{H}_n$ is the ring of germs, at the origin of $\mathbb{R}^n$, of real analytic functions. Finally, we prove the Real Nullstellensatz and solve Hilbert's 17th Problem for the ring~$\mathcal{A}_{R,n}$.

Authors

  • Abdelhafed ElkhadiriDepartment of Mathematics
    Faculty of Sciences
    University Ibn Tofail
    B.P. 133, Kénitra, Morocco
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image